MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION APEX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION APEX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7522
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 80% stenosed target lesion was located in a coronary artery.A 3.25mm x 15mm apex balloon catheter was advanced for dilation.However, during first inflation at 11 atmospheres for 15 seconds, the balloon ruptured.The device was removed and completed the procedure with another of same device.There were no patient complications reported.
 
Event or Problem Description
It was reported that balloon rupture occurred.The 80% stenosed target lesion was located in a coronary artery.A 3.25mm x 15mm apex balloon catheter was advanced for dilation.However, during first inflation at 11 atmospheres for 15 seconds, the balloon ruptured.The device was removed and completed the procedure with another of same device.There were no patient complications reported.It was further reported that this is the same device reported in emdr # 2124215-2022-37580.
 
Additional Manufacturer Narrative
Updated b5: describe event or problem.

Brand Name
APEX
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15480301
Report Number2124215-2022-37252
Device Sequence Number5895188
Product Code LOX
UDI-Device Identifier08714729475644
UDI-Public08714729475644
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/12/2024
Device Model Number7522
Device Catalogue Number7522
Device Lot Number0026791998
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/19/2022
Supplement Date Received by Manufacturer10/10/2022
Initial Report FDA Received Date09/24/2022
Supplement Report FDA Received Date10/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age71 YR
Patient SexFemale
Patient Weight94 KG